# SDR PNSA010901

- Difficulty date: September 19, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 24,437 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 109680
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IN CDB PILOT NOTICED SMOKE IN CABIN.  MAINTENANCE FOUND LT COOLING TURBINE SEIZED, BLEED AIR SYSTEM DEFERRED PER MEL 21-3.
